I have just gotten over xanax withdrawal,I was tapered off,using a longer acting benzo "clorazapate",I don't think anybody should cold turkey off any benzo,I tried before and I ended up in the ER,I was taking high doses of xanax,I was completely abusing it,the duration of your use,And also you weren't taking it every day,and you were on low doses,one would hope that all this taken into account would make it easier for you to quit,but this doesn't mean cold turkey is the right thing to do,can you talk to your doctor about your options?preferably a doctor with compassion and knowledge of benzo withdrawal,im glad you're realizing benzos are no good so early on in your usage,I'm sure if you start to taper now ,you will save yourself a lot of suffering"hope you're well
even at a low dose, i would err on the side of caution and taper it. benzos are such a horrible detox, make it as easy and smooth as it can be. i wouldn't suggest anyone ever ct off a benzo. good luck . :))
It sounds like there is not abuse occurring, unless I am mistaken. I think it would be safe to just give your doc a quick call and ask. Let them know how you feel when you don't take them. If that is out of the ordinary for you and something unique to beginning use of Ativan, maybe also let them know that. It might be that on the days you do not take them, you are experiencing anxiety produced by withdrawal. Your doctor would be the best bet.